MathSciNet Relay Station
MathSciNet bibliographic data
MR943215 20M10
Saha, N. K. On $\Gamma$-semigroup. II. Bull. Calcutta Math. Soc. 79 (1987), no. 6, 331–335.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement